# SDR DALA2023071205661

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH ANGLE CUSP FROM STA Y=200 TO Y=219 AT PAX CABIN. SUMMARY OF NRC 00253: CORROSION LEVEL 2. RH ANGLE CUSP FROM STA Y=160 TO Y=219 WAS REPAIRED PER ERA 609394-14 REV ORIGINAL SECTION I. PERMANENT REPAIR. ASSOCIATED ER/A 14-609394 ADDED FOR AC 9535. (LP #2855905)
